Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.
Register for alerts
If you have registered for alerts, you should use your registered email address as your username
You say the Dr assumed you were a liar. Did you ask him if that is what he thought? We can’t know what people think, we need to ask them to really know. You also say you don’t talk to Dr’s like drug addicts do. How do you know how drug addicts talk to Dr’s? Have you asked any drug addicts how they talk to Dr’s? Part of the problem is with you. Change how you view the world and be clear about what you want and things will change. Ask for what you want and get Dr’s to tell you what it is they think. Never assume.